# SDR AALA202305122834

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 69,124 hours, 26,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR IS CLOSED BUT INDICATING OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
